Comonotonic measures of multivariate risks

Ivar Ekeland, Alfred Galichon, Marc Henry

Research output: Contribution to journalArticlepeer-review

41 Scopus citations

Abstract

We propose a multivariate extension of a well-known characterization by S. Kusuoka of regular and coherent risk measures as maximal correlation functionals. This involves an extension of the notion of comonotonicity to random vectors through generalized quantile functions. Moreover, we propose to replace the current law invariance, subadditivity, and comonotonicity axioms by an equivalent property we callstrong coherenceand that we argue has more natural economic interpretation. Finally, we reformulate the computation of regular and coherent risk measures as an optimal transportation problem, for which we provide an algorithm and implementation.

Original languageEnglish (US)
Pages (from-to)109-132
Number of pages24
JournalMathematical Finance
Volume22
Issue number1
DOIs
StatePublished - Jan 2012

All Science Journal Classification (ASJC) codes

  • Accounting
  • Social Sciences (miscellaneous)
  • Finance
  • Economics and Econometrics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Comonotonic measures of multivariate risks'. Together they form a unique fingerprint.

Cite this